# SDR MASA2013041052477

- Difficulty date: April 10, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 21,706 hours, 17,727 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Defective
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EXTERNAL EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED GROUND WIRE PIN.
